# SDR 95ZZZX1760

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Fs 1132-1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON INNER DOUBLER FS 1132 - FS 1143, BETWEEN LONGERONS 18L-20L.  REPLACED DOUBLER PER SRM 51-30-02.  AIRCRAFT TT, 54,495 HRS.
